MathSciNet Relay Station
MathSciNet bibliographic data
MR1877682 (2002k:65137) 65M15
Adjerid, Slimane; Devine, Karen D.; Flaherty, Joseph E.; Krivodonova, Lilia A posteriori error estimation for discontinuous Galerkin solutions of hyperbolic problems. Comput. Methods Appl. Mech. Engrg. 191 (2002), no. 11-12, 1097–1112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement